Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A defect relation for non-Archimedean analytic curves in arbitrary projective varieties


Author: Ta Thi Hoai An
Journal: Proc. Amer. Math. Soc. 135 (2007), 1255-1261
MSC (2000): Primary 12E05, 11S80, 30D25
Published electronically: October 27, 2006
MathSciNet review: 2276632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ f$ is a non-Archimedean analytic curve in a projective variety $ X$ embedded in $ \mathbb{P}^N$ and if $ D_1,\dots,D_q$ are hypersurfaces of $ \mathbb{P}^N$ in general position with $ X,$ then we prove the defect relation:

$\displaystyle \sum_{j=1}^q \delta(f,D_j) \le \dim X. $


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12E05, 11S80, 30D25

Retrieve articles in all journals with MSC (2000): 12E05, 11S80, 30D25


Additional Information

Ta Thi Hoai An
Affiliation: Institute of Mathematics, 18 Hoang Quoc Viet, Cau Giay, Hanoi, Vietnam
Email: tthan@math.ac.vn

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08591-1
PII: S 0002-9939(06)08591-1
Received by editor(s): November 21, 2005
Received by editor(s) in revised form: November 28, 2005
Published electronically: October 27, 2006
Additional Notes: Financial support provided to the author as a Junior Associate by ICTP, Trieste, Italy
Communicated by: Ken Ono
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.